You are here

Regulation of chain length in two diatoms as a growth-fragmentation process

TitleRegulation of chain length in two diatoms as a growth-fragmentation process
Publication TypeJournal Article
Year of Publication2016
AuthorsGherardi, M, Amato, A, Bouly, J-P, Cheminant Navarro, S, Ferrante, MI, Riberà d'Alcalà, M, Iudicone, D, Falciatore, A, Cosentino Lagomarsino, M
JournalPhys. Rev. E
Volume94
Pagination022418
Date PublishedAug
URLhttp://link.aps.org/doi/10.1103/PhysRevE.94.022418
DOI10.1103/PhysRevE.94.022418